Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 24, NWS Lake Charles, LA

October 25, 2022Acadia Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Oct 25, 2022, 4:57 AM CDT for Acadia Parish, Louisiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2022, 4:57 AM CDT (09:57 UTC)
Expired
Oct 25, 2022, 5:10 AM CDT
In force
13 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Acadia Parish, LA

The radar

The Lake Charles radar (KLCH), 74 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2022-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2022-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

261 
WFUS54 KLCH 250957
TORLCH
LAC001-251030-
/O.NEW.KLCH.TO.W.0024.221025T0957Z-221025T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
457 AM CDT Tue Oct 25 2022

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northwestern Acadia Parish in southwestern Louisiana...

* Until 530 AM CDT.
    
* At 457 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Iota, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Acadia Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3038 9257 3045 9257 3047 9243 3037 9243
TIME...MOT...LOC 0957Z 266DEG 11KT 3041 9253 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

K. Kuyper
1 follow-up statement
166 
WWUS54 KLCH 251010
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
510 AM CDT Tue Oct 25 2022

LAC001-251019-
/O.CAN.KLCH.TO.W.0024.000000T0000Z-221025T1030Z/
Acadia LA-
510 AM CDT Tue Oct 25 2022

...THE TORNADO WARNING FOR NORTHWESTERN ACADIA PARISH IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3038 9257 3045 9257 3047 9243 3037 9243
TIME...MOT...LOC 1007Z 266DEG 11KT 3041 9248 

$$

Denson

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 25, 3:07 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 25, 3:07 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
307 AM CDT Tue Oct 25 2022

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Today through Thursday)
Issued at 300 AM CDT Tue Oct 25 2022

Active weather is ongoing this morning as a squall line associated
with an approaching cold front is currently moving west to east
across our SE TX counties. Ahead of this front, temps in the 70s
and winds are out of the south-southeast, while behind the front,
temps are in the low 60s and winds are out of the west to
northwest. This squall line will continue to move east into LA
through the next few hours, making it to LCH/Fort Polk around
3-4am, to AEX by 5-6am and across Acadiana by 6-8am. Latest CAMs
guidance is depicting a weakening in the line through the next
couple of hours as it moves east of LCH and exits the Slight Risk
area. Strong storms will still be possible through the morning
across our eastern parishes but the severe threat should overall
begin to die down as we approach sunrise.

Conditions will begin to improve rapidly post-frontal passage as
winds will shift to the northwest and advect in a cooler and
drier airmass, with dewpoints falling into the 40s through the
afternoon. Gusty winds will persist through much of today, but
will eventually relax by this evening as high pressure starts to
build overhead and the pressure gradient relaxes. Surface high
pressure will then dominate the forecast through the next couple
of days, resulting in a short period of pleasant, cool, and dry
weather. By late Thursday, high pressure moves off towards the
Appalachians, turning winds back to the east and southeast and
increasing low level moisture once again. This will be mainly
noticeable by Thursday evening/night as overnight lows will warm
nearly 7-10 degrees from the previous night's lows. By the end of
the forecast period, we turn our attention to our west once again
as the next frontal system begins to take shape.

17

&&

.LONG TERM...
(Friday through Monday)
Issued at 300 AM CDT Tue Oct 25 2022

By early Friday the pattern begins to change once again as the
next in a series of frontal systems arrives. Another trof dropping
out of the Rockies will once again induce a closed upper low over
OK/TX by early Friday. At the same time a surface low will develop
over the southern Rockies/Plains and begin to organize over TX,
bringing a frontal system to our door step once again by Friday
morning. Rain chances increase late Thursday into early Friday
ahead of this system, remaining elevated through much of Friday as
the front moves along the coast and moisture remains elevated.
Conditions improve again by the start of the weekend as the
boundary moves east and high pressure once again builds overhead.
Saturday and beyond, dry weather persists as surface high pressure
meanders across the Gulf Coast. Light to moderate offshore flow
will keep moisture at bay through the weekend, with winds
eventually turning back out of the south by Mon into Tues. This
will allow for a slow increase in afternoon highs through the
period, with highs in the low to mid 70s expected for Fri-Sun
warming into the upper 70s to near 80 by Mon-Tues.

17

&&

.AVIATION...
(06Z TAFS)
Issued at 1146 PM CDT Mon Oct 24 2022

A squall line that has developed ahead of a cold front will push
through the region from west to east this morning. Strong, gusty
winds and heavy rainfall can be expected near and within the
squall line. Scattered showers will linger behind the squall for a
couple of hours before moving off to the east with skies clearing
from west to east by late morning. Gusty northwesterly winds will
develop in the wake of the frontal passage continuing through the
day before tapering around sunset.

Jones

&&

.MARINE...
Issued at 300 AM CDT Tue Oct 25 2022

A cold front moving into the region this morning is being
accompanied by a line of strong to severe storms. These storms
will move west to east across the waters through the next few
hours, exiting off to our east by mid-day. Some of these storms
will be capable of producing strong gusts, cloud to water
lightning, and reduced visibility. Conditions will quickly improve
behind the front, with gusty west to northwest winds developing.
Winds will eventually taper down Tuesday night into Wednesday as
high pressure builds overhead.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  71  46  74  46 /  50   0   0   0
LCH  71  48  75  47 /  30   0   0   0
LFT  75  48  76  48 /  80   0   0   0
BPT  73  48  77  49 /  10   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ450-
     452-455-470-472-475.

&&

SHORT TERM...17
LONG TERM....17
AVIATION...66
Hazardous weather outlook, Oct 25, 3:08 AM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
308 AM CDT Tue Oct 25 2022

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-260815-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
308 AM CDT Tue Oct 25 2022

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Tonight.

A line of showers and storms will move east across the area
overnight. Some storms could be strong to severe, with damaging wind
gusts the primary severe weather threat. Strong low and mid level
shear could also produce an isolated QLCS-type tornado as well.
Showers and storms will end with the passage of the cold front, with
gusty west to northwest winds developing.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Showers and storms will taper off through Tuesday morning. Dry
weather will then persist until late in the week when our next storm
system aloft and accompanying cold front sweep through the region on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-260815-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
308 AM CDT Tue Oct 25 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Showers and thunderstorms will accompany a cold front as it crosses
the coastal waters overnight. Strong wind gusts, heavy downpours and
occasional cloud to water lightning will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Winds are expected to diminish Tuesday night into Wednesday.

An area of low pressure will cross the coastal waters Friday into
Saturday, bringing the next chance for rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-260815-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
308 AM CDT Tue Oct 25 2022

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Strong and gusty south winds will prevail ahead of a cold front,
with gusty west to northwest winds developing behind it. Small Craft
Should Exercise Caution.

A line of showers and storms will move east across the area
overnight. Some storms could be strong to severe, with damaging wind
gusts the primary severe weather threat. Strong low and mid level
shear could also produce an isolated QLCS-type tornado as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Small craft exercise caution conditions will continue Tuesday with
winds diminishing Tuesday night.

An area of low pressure will cross the coastal waters Friday into
Saturday, bringing the next chance for rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 25, 2:21 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
221 AM CDT Tue Oct 25 2022

LAZ027-030-TXZ259-260-250815-
Beauregard LA-Vernon LA-Northern Newton TX-Northern Jasper TX-
221 AM CDT Tue Oct 25 2022

...Strong thunderstorms will impact portions of northwestern
Beauregard and western Vernon Parishes, northern Newton and
northeastern Jasper Counties through 315 AM CDT...

At 221 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Browndell to near Roganville.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
De Ridder, Jasper, Leesville, Newton, Rosepine, Anacoco, Toledo Bend
Dam, Burkeville, New Llano, Hornbeck, Browndell, Farrsville, Burr
Ferry, Mayflower, Jamestown, Roganville, Harrisburg, Junction,
Stringtown and Wiergate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas.

&&

LAT...LON 3079 9327 3075 9406 3114 9401 3116 9387
      3118 9362 3117 9358 3119 9355 3123 9354
      3124 9356 3128 9353 3128 9344 3136 9339
      3136 9323
TIME...MOT...LOC 0721Z 269DEG 30KT 3116 9385 3077 9394

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

K. Kuyper
Special weather statement, Oct 25, 2:27 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
227 AM CDT Tue Oct 25 2022

LAZ041-073-TXZ215-216-261-262-250830-
West Cameron LA-Calcasieu LA-Orange TX-Jefferson TX-
Southern Newton TX-Southern Jasper TX-
227 AM CDT Tue Oct 25 2022

...Strong thunderstorms will impact portions of northwestern Cameron
and southwestern Calcasieu Parishes, central Jefferson, southwestern
Newton, Orange and south central Jasper Counties through 330 AM
CDT...

At 226 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pine Forest to near Port Acres to 10 miles
east of High Island. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Groves, Port Neches, Vidor,
Bridge City, West Orange, Vinton, Central Gardens, Sabine Pass,
Johnsons Bayou, Sabine National Wildlife, Mauriceville, Rose City,
Pine Forest, Lakeview, Weiss Bluff and Gist.

This includes the following highways...
 Interstate 10 in Texas between mile markers 880 and 848.
 Interstate 10 in Louisiana between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas.

&&

LAT...LON 3017 9413 3020 9410 3022 9412 3029 9410
      3032 9343 2977 9348 2974 9375 2969 9384
      2980 9391 2985 9379 2997 9376 3000 9379
      2999 9386 2997 9384 2981 9395 2968 9384
      2967 9405 2959 9428
TIME...MOT...LOC 0726Z 266DEG 40KT 3024 9400 2993 9406 2962 9423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

K. Kuyper
Special weather statement, Oct 25, 2:47 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
247 AM CDT Tue Oct 25 2022

LAZ030-041-TXZ260-262-250845-
Calcasieu LA-Beauregard LA-Southern Newton TX-Northern Newton TX-
247 AM CDT Tue Oct 25 2022

...Strong thunderstorms will impact portions of western Beauregard,
northwestern Calcasieu Parishes in southwestern Louisiana and Newton
Counties through 345 AM CDT...

At 245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Newton to near Bon Weir to
near Bancroft to near Devils Pocket to Deweyville. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newton, Merryville, Singer, Deweyville, De Quincy, Toledo Bend Dam,
Call, Starks, Fields, Bon Weir, Burkeville, Trout Creek, Lunita,
Bivens, Mayflower, Devils Pocket, Oretta, Stringtown, Buhler and
Farrsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas.

&&

LAT...LON 3118 9353 3115 9355 3111 9354 3109 9356
      3107 9353 3103 9351 3100 9358 3097 9357
      3096 9353 3093 9353 3088 9357 3083 9355
      3080 9358 3081 9328 3029 9330 3027 9384
      3052 9383 3052 9388 3095 9386 3116 9391
TIME...MOT...LOC 0745Z 271DEG 36KT 3074 9372 3068 9368 3062 9371 3040
9372 3030 9378

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

K. Kuyper
Special weather statement, Oct 25, 3:22 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
322 AM CDT Tue Oct 25 2022

LAZ027-028-030-031-041-042-073-250845-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-Allen LA-
Beauregard LA-Vernon LA-Rapides LA-
322 AM CDT Tue Oct 25 2022

...Strong thunderstorms will impact portions of western Rapides,
central Jefferson Davis, Beauregard, Calcasieu, Vernon and western
Allen Parishes through 345 AM CDT...

At 322 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Anacoco to near Rosepine to near Longville
to near Buhler. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Charles, Sulphur, De Ridder, Leesville, Westlake, Welsh, Vinton,
Iowa, Kinder, Oberlin, Rosepine, Merryville, Anacoco, Elizabeth,
Fenton, Reeves, Singer, Hayes, Moss Bluff and Sugartown.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 10 and 55.
 Interstate 210 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3004 9281 3004 9358 3128 9344 3136 9339
      3137 9303 3135 9295 3137 9295 3137 9292
      3146 9279
TIME...MOT...LOC 0822Z 266DEG 29KT 3128 9337 3090 9336 3064 9326 3038
9336

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

K. Kuyper
Special weather statement, Oct 25, 3:53 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
353 AM CDT Tue Oct 25 2022

LAZ027-028-030-031-041-042-251000-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
353 AM CDT Tue Oct 25 2022

...Strong thunderstorms will impact portions of western Rapides,
central Jefferson Davis, eastern Beauregard, eastern Calcasieu,
eastern Vernon and Allen Parishes through 500 AM CDT...

At 353 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hutton to Mittie to near Topsy to near
Heberts Marina. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Charles, Welsh, Iowa, Kinder, Oberlin, Elizabeth, Fenton,
Reeves, Dry Creek, Fort Polk, Hayes, Moss Bluff, Sugartown, Slagle,
Ragley, Lake Charles Regional Airport, Hineston, Lena, Pitkin and
Mittie.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 30 and 56.
 Interstate 210 between mile markers 6 and 12.
 Interstate 49 between mile markers 100 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3149 9270 3150 9268 3147 9271 3145 9271
      3145 9268 3140 9269 3140 9267 3004 9281
      3005 9324 3137 9322 3137 9303 3135 9295
      3137 9295 3137 9292 3139 9291 3139 9289
      3142 9287 3142 9285 3143 9284 3152 9272
TIME...MOT...LOC 0853Z 267DEG 30KT 3132 9310 3071 9293 3036 9309 2999
9322

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

K. Kuyper
Special weather statement, Oct 25, 4:36 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
436 AM CDT Tue Oct 25 2022

LAZ028-031>033-042-043-052-251000-
Acadia LA-Jefferson Davis LA-Vermilion LA-St. Landry LA-
Evangeline LA-Allen LA-Rapides LA-
436 AM CDT Tue Oct 25 2022

...Strong thunderstorms will impact portions of Rapides, eastern
Jefferson Davis, Evangeline, Acadia, northwestern Vermilion, west
central St. Landry and eastern Allen Parishes through 500 AM CDT...

At 435 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Timber Trails to near Lake Arthur.
Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alexandria, Pineville, Crowley, Eunice, Jennings, Oakdale, Mamou,
Welsh, Lake Arthur, Basile, Oberlin, Iota, Gueydan, Glenmora, Elton,
Boyce, Mermentau, Turkey Creek, Alexandria International Airport and
Evangeline.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 55 and 81.
 Interstate 49 between mile markers 57 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3003 9240 3004 9284 3144 9271 3144 9268
      3140 9269 3140 9267 3139 9266 3146 9226
TIME...MOT...LOC 0935Z 281DEG 33KT 3139 9256 3005 9269

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Denson

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 2:47 AM CDTSpecial Weather StatementLCHBeauregard58 min
Oct 25, 3:22 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Calcasieu, Jefferson Davis, Vernon23 min
Oct 25, 3:53 AM CDTSpecial Weather StatementLCHAllen, Jefferson Davis, Vernon67 min
Oct 25, 4:36 AM CDTSpecial Weather StatementLCHAcadia, Evangeline, Jefferson Davis, Rapides24 min
Oct 25, 5:07 AM CDTTornado WarningLCHAcadia23 min
Oct 25, 5:17 AM CDTTornado WarningLCHAcadia28 min
Oct 25, 5:36 AM CDTTornado WarningLCHSaint Landry24 min

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.